Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 41, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Apr 30, 2016, 8:31 AM CDT for 5 counties in Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2016, 8:31 AM CDT (13:31 UTC)
- Expired
- Apr 30, 2016, 9:15 AM CDT
- In force
- 44 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Harris County, TX, Liberty County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX
The radar
The Houston radar (KHGX), 93 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 5:27 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 1.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1273 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 690 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 9.9
The text
As transmitted.
887
WUUS54 KHGX 301331
SVRHGX
TXC201-291-339-373-407-301415-
/O.NEW.KHGX.SV.W.0041.160430T1331Z-160430T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
831 AM CDT SAT APR 30 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LIBERTY COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN SAN JACINTO COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN POLK COUNTY IN SOUTHEASTERN TEXAS...
NORTHEASTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 915 AM CDT
* AT 830 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GOODRICH TO 6 MILES EAST OF LAKE HOUSTON...
MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. TREES WILL
TOPPLE UNDER LESSER WIND SPEEDS DUE TO RECENTLY SATURATED
GROUNDS.
* LOCATIONS IMPACTED INCLUDE...
LIBERTY...CLEVELAND...DAYTON...KINGWOOD...CROSBY...SHEPHERD...AMES...
DAISETTA...HARDIN...PLUM GROVE...KENEFICK...DEVERS...GOODRICH...DAYTON
LAKES...LAKE HOUSTON DAM...LAKE HOUSTON...EASTERN ATASCOCITA...RYE...
MOSS HILL AND SEGNO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2988 9521 3064 9494 3071 9459 3049 9454
3049 9473 3011 9460 3011 9445 3004 9445
TIME...MOT...LOC 1330Z 238DEG 25KT 3064 9493 3001 9505
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 4:34 AM CDT, 3 hours 57 minutes earlier.
Area forecast discussion, Apr 30, 4:34 AM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
434 AM CDT SAT APR 30 2016
.DISCUSSION...
RADAR ESTIMATES 1-4" OF RAIN OVER N/NE PORTION OF THE REGION
OVERNIGHT. EXPECT PRECIP TO CONTINUE MOVING ESE AND ACROSS THE
REMAINDER OF SE TX BETWEEN NOW AND LATE MORNING. AT 4 AM...STILL
HAVE NICE INFLOW FEEDING TO THE STORMS WITH HGX VWP SHOWING SOUTH
WINDS ~35KT IN THE LLVLS. OBSERVED SFC WINDS IN THE BAY HAVE BEEN
SOUTH AT 20-30KT SINCE ABOUT 11 PM AS WELL. GOOD UPPER DIFFLUENCE
SHOULD BE IN PLACE FOR THE NEXT 6-8 HOURS. AIRCRAFT SOUNDINGS IN
THE HOUSTON AREA STILL SHOW A PESKY CAP IN PLACE THAT HAS LIMITED
PRECIP IN THE HOUSTON METRO AREA FOR THE PAST 18 HOURS OR SO.
HOWEVER...IT'S LOOKING LIKE THE COLD POOL IN PLACE BEHIND CURRENT
CONVECTION AND ALSO THE CONVECTION MOVING IN FROM THE WEST SHOULD
PUSH THE PRECIP INTO THRU THE METRO AREA AND HOPEFULLY OFFSHORE
BEFORE NOON. LOCALIZED GUSTY WINDS WILL HAVE THE POTENTIAL TO
KNOCK SOME TREES DOWN DUE TO SATURATED SOIL. SINCE STORMS ARE IN
THE AREA...I'M GOING TO LEAVE FF WATCH IN PLACE WHERE IT'S RAINING
AND FCST, BUT THINK OVERALL THREAT WILL BE MORE LOCALIZED IN
NATURE. I ALSO THINK THERE'S A FAIRLY DECENT CHANCE THE NEXT SHIFT
WILL BE ABLE TO CANCEL THE WATCH ASSUMING THE CONVECTION DOES
INDEED MOVE OFF THE COAST LATER THIS MORNING. DEEPEST MOISTURE
SHOULD SHIFT EWD AND BELIEVE ATMOS WILL BE WORKED OVER AND THREAT
OF FF WILL WANE. COULD STILL BE SOME SCT REDEVELOPMENT WITH ANY
SUBSTANTIAL DAYTIME HEATING.
FRONTAL BOUNDARY DIPS DOWN INTO THE REGION TODAY AND LINGERS FOR
THE NEXT COUPLE DAYS. THIS WILL PROBABLY AID IN A CONVERGENT ZONE
FOR SOME SCT PRECIP LATER TONIGHT AND SUNDAY AS ATMOS RECOVERS.
THINK THE NEXT HEAVIER RAINFALL THREAT WILL BE SOMETIME BETWEEN
SUNDAY EVENING AND MONDAY LATE AFTERNOON AS PW'S CLIMB BACK TO
AROUND 2", UPPER DIFFLUENCE BECOMES BETTER ESTABLISHED AND UPPER
DISTURBANCES PASS OVERHEAD. BUT...AS WE'VE SEEN THE PAST COUPLE
DAYS - CONFIDENCE IN TIMING/DETAILS IS SKETCHY AT BEST.
SHOULD SEE A LULL IN THE PRECIP WED-FRI AS UPPER RIDGING BUILDS
IN. LONG RANGES GUESSES SHOW WE'LL BE BACK TO ANALYZING RAIN
CHANCES LATE NEXT WEEKEND AS RIDGE MOVES OFF TO THE EAST AND UPPER
TROF APPROACHES FROM THE WEST. 47
&&
.MARINE...
HAVE EXTENDED THE CURRENT SCA/SCEC CONFIGURATION THRU THIS MID MORN-
ING HRS GIVEN THE ONGOING TRENDS. ONCE THESE STORMS MOVE OUT/OFF TO
THE E/SE...WE SHOULD SEE IMPROVED CONDITIONS BY THIS AFTN WITH THIS
ONSHORE FLOW REMAINING IN PLACE. TIDE ISSUE LATE THIS MORNING/EARLY
AFTN (WITH WATER RUN-UP ALONG BEACHES/COASTAL ROADS) ARE NOT EXPECT-
ED TO BE AS BIG AN ISSUE WITH WINDS FCST TO DECREASE.
MODELS KEEPING WITH THE IDEA OF A COLD FRONT ON MON. OFFSHORE WINDS
PROGGED ACROSS THE COASTAL WATERS UNTIL AT LEAST WED/WED NIGHT WHEN
THE CENTER OF THE SFC HIGH SETTLES OVER THE AREA. ONSHORE WINDS SET
TO RETURN/STRENGTHEN LATE FRI ON INTO NEXT WEEKEND IF THIS EXTENDED
FCST PANS OUT. 41
&&
.AVIATION...
WILL BE A TRICKY FCST AS ONE AREA OF STRONG STORMS MOVES OUT TO THE
E/NE AND ANOTHER APPROACHES FROM THE WEST. SO FAR MOST OF THE ACTIV-
ITY HAS BEEN OVER THE NRN SITES THIS MORNING...BUT SRN SITES SHOULD
GET THEIR CHANCES LATE THIS MORN/AFTN WITH DAYTIME HEATING/LEFTOVER
BOUNDARIES. 41
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 85 68 83 67 75 / 30 20 50 50 60
HOUSTON (IAH) 86 72 84 70 80 / 60 30 50 40 60
GALVESTON (GLS) 82 74 82 74 81 / 60 30 50 30 50
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...LIBERTY...MADISON...MONTGOMERY...POLK...SAN
JACINTO...TRINITY...WALKER...WALLER...WASHINGTON...WHARTON.
COASTAL FLOOD ADVISORY UNTIL 6 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: BRAZORIA...CHAMBERS...GALVESTON.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 10 AM CDT THIS MORNING
FOR THE FOLLOWING ZONES: MATAGORDA BAY...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 10 AM CDT THIS MORNING FOR THE
FOLLOWING ZONES: GALVESTON BAY...WATERS FROM FREEPORT TO
THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
&&Hazardous weather outlook, Apr 30, 7:51 AM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 751 AM CDT SAT APR 30 2016 TXZ163-164-177>179-199-200-213-214-227-236>238-011300- BRAZORIA-CHAMBERS-FORT BEND-GALVESTON-HARRIS-HOUSTON-LIBERTY- MATAGORDA-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER- 751 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A CLUSTER OF SHOWERS AND STORMS WILL PASS THROUGH THE REGION THIS MORNING...WITH THE STRONGER STORMS MOSTLY ALONG AND NORTH OF INTERSTATE 10. DAMAGING WINDS ARE THE PRIMARY THREAT WITH LOCALIZED STREET FLOODING SECONDARY. A BREAK IN THE WEATHER IS THEN EXPECTED FOR MUCH OF THE DAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY UNSETTLED WEATHER IS ANTICIPATED INTO TUESDAY. ADDITIONAL ROUNDS OF SHOWERS AND STORMS ARE EXPECTED. STRONG STORMS AND HEAVY RAIN CANNOT BE RULED OUT. KEEP UP WITH THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED AFTER THIS MORNING. GMZ330-335-350-355-370-375-011300- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 751 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY IS IN EFFECT FOR ELEVATED WINDS AND SEAS. THUNDERSTORMS WILL MOVE INTO THE WATERS LATER THIS MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY UNSETTLED WEATHER IS ANTICIPATED INTO TUESDAY. ADDITIONAL ROUNDS OF SHOWERS AND STORMS ARE EXPECTED. WINDS AND SEAS WILL BE HIGHER NEAR STORMS. KEEP UP WITH THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ176-195>198-210>212-226-235-011300- AUSTIN-BRAZOS-BURLESON-COLORADO-GRIMES-JACKSON-MADISON-WALLER- WASHINGTON-WHARTON- 751 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A CLUSTER OF SHOWERS AND STORMS WILL PASS THROUGH THE REGION THIS MORNING...WITH THE STRONGER STORMS MOSTLY NORTH OF INTERSTATE 10. DAMAGING WINDS ARE THE PRIMARY THREAT WITH LOCALIZED STREET FLOODING SECONDARY. A BREAK IN THE WEATHER IS THEN EXPECTED FOR MUCH OF THE DAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY UNSETTLED WEATHER IS ANTICIPATED INTO TUESDAY. ADDITIONAL ROUNDS OF SHOWERS AND STORMS ARE EXPECTED. STRONG STORMS AND HEAVY RAIN CANNOT BE RULED OUT. KEEP UP WITH THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Apr 30, 2:46 AM CDT, 5 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
246 AM CDT SAT APR 30 2016
TXZ163-164-176>179-198-199-300830-
MADISON TX-TRINITY TX-GRIMES TX-SAN JACINTO TX-WALKER TX-POLK TX-
HOUSTON TX-MONTGOMERY TX-
246 AM CDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOUSTON...WALKER...
NORTHWESTERN SAN JACINTO...GRIMES...NORTHWESTERN MONTGOMERY...CENTRAL
POLK...SOUTHEASTERN MADISON AND TRINITY COUNTIES UNTIL 330 AM CDT...
AT 241 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR HUDSON TO ANDERSON. THE MOVEMENT OF
THE LINE WAS SOUTHEAST AT 30 MPH. INDIVIDUAL STORMS WERE MOVING
NORTHEAST AT 50 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS. BECAUSE OF THE SATURATED GROUND FROM RECENT AND
ONGOING RAINFALL...STRONG WIND GUSTS COULD KNOCK OVER TREES.
LOCATIONS IMPACTED INCLUDE...
NORTHERN CONROE...HUNTSVILLE...WILLIS...LIVINGSTON...APPLE SPRINGS...
TRINITY...PANORAMA VILLAGE...ONALASKA...CORRIGAN...GROVETON...NEW WAVERLY...
COLDSPRING...POINT BLANK...LOVELADY...MONTGOMERY...RIVERSIDE...KENNARD...
ANDERSON...SEVEN OAKS AND SEBASTOPOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
IF ON OR NEAR LAKE LIVINGSTON...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHEASTERN TEXAS.
LAT...LON 3144 9501 3142 9500 3138 9495 3134 9496
3133 9490 3128 9488 3126 9490 3123 9486
3115 9486 3111 9475 3109 9466 3110 9465
3106 9456 3101 9466 3094 9464 3019 9565
3046 9612 3058 9612 3084 9589 3145 9504
TIME...MOT...LOC 0741Z 296DEG 24KT 3130 9488 3048 9599
40Local storm report, Apr 30, 6:56 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
656 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD ONALASKA 30.81N 95.11W
04/30/2016 POLK TX LAW ENFORCEMENT
REPORTS OF WATER OVER ROADS AROUND ONALASKA. WATER ALSO
COVERING FM 3126 BETWEEN FM 2457 AND CEDAR VALLEY.
&&
EVENT NUMBER HGX1600115
BLOODLocal storm report, Apr 30, 7:28 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
728 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM FLASH FLOOD COLDSPRING 30.59N 95.13W
04/30/2016 SAN JACINTO TX LAW ENFORCEMENT
STREET FLOODING WITHIN COLDSPRING AND ON HIGHWAY 59
NORTH WITHIN CONSTRUCTION ZONE.
&&
EVENT NUMBER HGX1600116
BLOODLocal storm report, Apr 30, 7:34 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
734 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 AM TSTM WND DMG 5 SSW CALDWELL 30.46N 96.74W
04/30/2016 BURLESON TX PUBLIC
TREE DAMAGE IN DEANVILLE.
&&
EVENT NUMBER HGX1600117
BLOODLocal storm report, Apr 30, 8:26 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
826 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 AM TSTM WND DMG SNOOK 30.49N 96.47W
04/30/2016 BURLESON TX BROADCAST MEDIA
TREES DOWN IN SNOOK.
&&
EVENT NUMBER HGX1600118
BLOODThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:57 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Trinity | 48 min |
| Apr 30, 12:56 AM CDT | Areal Flood Advisory | HGX | Houston | 3 hr |
| Apr 30, 1:13 AM CDT | Special Weather Statement | HGX | Houston | 62 min |
| Apr 30, 1:21 AM CDT | Special Weather Statement | HGX | Madison | 24 min |
| Apr 30, 1:34 AM CDT | Flash Flood Warning | HGX | Madison | 116 min |
| Apr 30, 2:05 AM CDT | Severe Thunderstorm Warning | HGX | Houston, Trinity, Walker | 40 min |
| Apr 30, 2:33 AM CDT | Areal Flood Advisory | HGX | Houston, Montgomery, San Jacinto, Trinity, Walker | 117 min |
| Apr 30, 2:46 AM CDT | Special Weather Statement | HGX | Grimes, San Jacinto, Trinity, Walker | 44 min |
| Apr 30, 3:34 AM CDT | Areal Flood Advisory | HGX | Montgomery, Polk, San Jacinto, Trinity, Walker | 116 min |
| Apr 30, 5:38 AM CDT | Areal Flood Advisory | HGX | Montgomery, Polk, San Jacinto | 2 hr |
| Apr 30, 5:51 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazos, Burleson, Colorado, Fort Bend, Grimes and 5 more | 39 min |
| Apr 30, 5:56 AM CDT | Flash Flood Warning | HGX | Montgomery, Polk, San Jacinto | 79 min |
| Apr 30, 6:33 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazos, Burleson, Colorado, Grimes, Madison and 2 more | 42 min |
| Apr 30, 7:13 AM CDT | Severe Thunderstorm Warning | HGX | Grimes, Harris, Houston, Liberty, Madison, Montgomery and 4 more | 47 min |
| Apr 30, 7:18 AM CDT | Small Craft Advisory | HGX | 3 hr | |
| Apr 30, 7:19 AM CDT | Flash Flood Warning | HGX | Montgomery, Polk, San Jacinto | 116 min |
| Apr 30, 8:00 AM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery, Polk, San Jacinto | 30 min |
| Apr 30, 8:56 AM CDT | Special Weather Statement | HGX | Chambers | 64 min |
| Apr 30, 9:04 AM CDT | Special Marine Warning | HGX | 26 min | |
| Apr 30, 9:56 AM CDT | River Flood Warning | HGX | Brazos, Grimes, Madison | 4 days |
| Apr 30, 10:12 AM CDT | River Flood Warning | HGX | Polk, San Jacinto | 21 hr |
| Apr 30, 10:29 AM CDT | River Flood Warning | HGX | Liberty, Polk, San Jacinto | 4 days |
| Apr 30, 10:29 AM CDT | River Flood Warning | HGX | Liberty, Polk | 69 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.